MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY DELTA XL; PHYSIOLOGIC MONITORING SYSTEM

DRAEGER MEDICAL SYSTEMS, INC INFINITY DELTA XL; PHYSIOLOGIC MONITORING SYSTEM
Catalog Number MS13466
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Tachycardia (2095)
Date of Event 12/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
It was reported that the user witnessed a patient with a high heart rate, but the patient monitor did not appear to be visually showing the patients symptoms.There was no report of an adverse event or patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
It was reported to draeger that the delta xl would not visually display the patient's symptoms.Information and logs needed to investigate this reported behavior were requested.A draeger systems engineer visited the customer's site and found the reported issue to be a clinical configuration problem, so the requested materials were not provided.It was reported that there were no malfunctions found with any of the draeger products in use.There were no configuration actions taken at the customer's site per their request.No draeger device malfunction found.

Brand Name
INFINITY DELTA XL
Common Device Name
PHYSIOLOGIC MONITORING SYSTEM
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
2156602400
MDR Report Key18720781
Report Number1220063-2024-00021
Device Sequence Number5586858
Product Code MHX
UDI-Device Identifier04049098004169
UDI-Public04049098004169
Combination Product (Y/N)N
PMA/510(K) Number
K152407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS13466
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/19/2024
Supplement Date Received by Manufacturer08/05/2024
Initial Report FDA Received Date02/16/2024
Supplement Report FDA Received Date08/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/24/2005
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown